I'm also having some problems at the moment - don't think im depressed but steroids can make you feel quite down. As i'm fairly new to lupus i'm going to see a phycologist who will help me to adjust to life now. It's very hard - i didn't realise i was that upset about it all.
As i'm coming off them gradually-they are decreasing the dose each week i'm hoping this low mood will shift and i can get on with life. It's a very odd feeling!
Im really sorry to hear you have been so unwell again. I sure would like to come over to your place and give your Lupus a good kick where the sun dont shine :hugbetter:
Im really glad you are able to post again. Its always a pleasure to hear from you. You are right - the best friends are those that you can just pick up where you left off...no need for explanation, no need for awkwardness. Just know that you have many friends here who think about you and wish you the speediest recovery possible from this flare :hug:
yay for steroid infusions - they really do seem to help me, and i hope they fix you up good and proper.
Steroid infusions really help my weird head stuff (hallucinations etc) and settle it down really fast. I also end up with a very clean airing cupboard as I just can't sit still. You can tell if I have been doing really well and haven't needed any infusions - the airing cupboard is a mess.
Well, hope you are feeling better really soon - big hugs
Glad to hear you are feeling better. I understand how you feel. I've had a couple of rough months with pericarditis and now nerve damage pain and weak muscles that have me confined for the most part to a wheel chair. Just a suggestion. I am the same way as you I think, I tend to bury myself into something, usually music. I either listen to music with earphones because it so loud, or I write music. So, if you bury your head, try and find some hobby or something that you can bury it into. It's gets you through but then you also have something to show for it! And maybe the thought of depression will diminsh?
It seems steroids has the opposite effect for me. I first got diabetes and it looks like this knee pain thing is from the high dose of prednisone I had to go on for the pericarditis. I can't wait to get off it. I am supposed to switch eventually to imuran and it can't be fast enough for me! But like yourself, it does wonders for most people and I am truly happy for you. Whatever gives us the relief we need with this stupid disease. Oops, did I say that out loud???? Sorry, it's a painful day. I will be good from now on.